Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Finite order vanishing of boundary values of holomorphic mappings

Author: Mitja Lakner
Journal: Proc. Amer. Math. Soc. 112 (1991), 521-527
MSC: Primary 30E25
MathSciNet review: 1065952
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose that $ f$ is a holomorphic function on a half-disc in the complex plane that extends continuously to the diameter $ E$, such that the extension maps $ E$ to a double cone with the vertex at the origin. If the extension $ f{\vert _E}$ has an isolated zero at the origin, then $ f$ vanishes to finite order at 0.

References [Enhancements On Off] (What's this?)

  • [1] S. Alinhac, M. S. Baouendi, and L. P. Rothchild, Unique continuation and regularity for holomorphic functions at the boundary, preprint, 1989.
  • [2] S. Bell and L. Lempert, A $ {C^\infty }$ Schwarz reflection principle in one and several complex variables, preprint, 1989.
  • [3] W. Rudin, Real and complex analysis, McGraw-Hill, New York, 1970.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30E25

Retrieve articles in all journals with MSC: 30E25

Additional Information

PII: S 0002-9939(1991)1065952-2
Keywords: Holomorphic function, order of zero, index
Article copyright: © Copyright 1991 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia